# SDR DALA1029670190

- Difficulty date: October 23, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 64,619 hours, 9,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHTS AT SEAT 21FG ARE INOPERATIVE.  MAINTENANCE FOUND THE LIGHT ASSEMBLY SHORTING OUT THE SYSTEM, NEEDS NEW LIGHT ASSEMBLY, FORWARDED TO MCO/PLC 33-51-03A.  (2010-D1284) (DL76L102956)
